first day of taking 30 mg i slept ok and i was fine but second day crying and could not sleep had to take sleeping pill..is this normal it is my almost 3rd week on those antidepresent.do i have to get use to 30 mg
Hello k82. You should find it working shortly because you have been on I believe it was 15mg? Give it a week and I am fairly certain that you will not have to take your sleeping pill. Very possible that you are reacting to the increase of the dose of mirtazapine. Dry the tears, try and relax k82 and please be carefull with your sleeping pill. Keep a watch out for any effects in relation to that pill. Is it over the counter or prescribed? (sleeping pill).best of wishes.
The increase in dose should become effective over the next week as you will have been on this medication a full month and the steady state in the blood takes 5 days from the time you increased the dosage. If you continue to have depressive symptoms after the week please notify the prescribing doctor as the mirtazapine may not be the antidepressant for you or maybe causing further depression and insomnia as a side effect. I do hope it begins to work and clear up any ongoing depression and insomnia. Unfortunately, choosing an antidepressant is a trial and error sort of deal so be patient.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Mirtazapine - 45mg/day, how long is it before I start to feel some relief from my severe depression?
Posted 16 May 2011 • 4 answers
Posted 3 Oct 2012 • 3 answers
Posted 13 Mar 2014 • 2 answers
Posted 27 Sep 2015 • 3 answers
Posted 15 Dec 2016 • 1 answer